EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 25, issue 4, 1995

A stochastic model for drug resistance in AIDS chemotherapy and the HIV incubation distribution pp. 289-299 Downloads
Wai Y. Tan
A new family of goodness-of-fit statistics for discrete multivariate data pp. 301-307 Downloads
Gunter Lorenzen
Restricted tests for and against the increasing failure rate ordering on multinomial parameters pp. 309-316 Downloads
Bhaskar Bhattacharya
On the equivalence of D and G-optimal designs in heteroscedastic models pp. 317-321 Downloads
Weng Kee Wong
Uniqueness of principal points for univariate distributions pp. 323-327 Downloads
Luning Li and Bernard Flury
On weak lumpability of denumerable Markov chains pp. 329-339 Downloads
James Ledoux
On selecting the best natural exponential families with quadratic variance function pp. 341-349 Downloads
Mansour M. Abughalous and Naveen K. Bansal
On a class of exchangeable sequences pp. 351-355 Downloads
Alexander V. Gnedin
A note on variance reduction pp. 357-360 Downloads
Alain Berlinet
Unbiased ratio-type variance estimation pp. 361-364 Downloads
M. C. Agrawal and A. B. Sthapit
Explicit and exponential bounds for a test on the coefficient of an AR(1) model pp. 365-371 Downloads
Bruno Massé and Marie-Claude Viano
Approximate estimation of non-identifiable parameters in a convolution pp. 373-378 Downloads
B. K. Kale and G. Sebastian

Volume 25, issue 3, 1995

A weighted least-squares procedure for estimating the parameters of Altham's multiplicative generalization of the binomial distribution pp. 193-199 Downloads
Steven G. From
Nonparametric estimation of the chaotic function and the invariant measure of a dynamical system pp. 201-212 Downloads
D. Bosq and Dominique Guegan
Testing the equality of several binomial proportions to a prespecified standard pp. 213-219 Downloads
Pandurang M. Kulkarni and Arvind K. Shah
Estimations of the decomposition stability into identical components pp. 221-229 Downloads
N. G. Ushakov and A. P. Ushakova
Correspondence analysis of an artificial binary cylinder data pp. 231-240 Downloads
Hideki Endo
Estimating the number of change points in a sequence of independent normal random variables pp. 241-248 Downloads
Chung-Bow Lee
Improved predictors in survey sampling under a super population model pp. 249-252 Downloads
A. K. Srivastava
The asymptotic tail behaviours of projection pursuit-type Kolmogorov statistics pp. 253-263 Downloads
Li-Xing Zhu and Ping Cheng
Construction of bivariate distributions by a generalised trivariate reduction technique pp. 265-270 Downloads
C. D. Lai
Tactical aspects of search and rescue operations pp. 271-279 Downloads
J. Meloche
Preserving unimodality by mixing pp. 281-288 Downloads
Emile Bertin and Radu Theodorescu

Volume 25, issue 2, 1995

On nonparametric likelihood ratio estimation of survival probabilities for censored data pp. 95-104 Downloads
Gang Li
Behavior near zero of the distribution of GCV smoothing parameter estimates pp. 105-111 Downloads
Grace Wahba and Yuedong Wang
A simple proof and refinement of Wielandt's eigenvalue inequality pp. 113-115 Downloads
Lutz Dümbgen
On the nonexistence of a global nonnegative minimum bias invariant quadratic estimator of variance components pp. 117-120 Downloads
Sujuan Gao and T. M. F. Smith
On Wieand's theorem pp. 121-132 Downloads
Wilbert C. M. Kallenberg and Alex J. Koning
M-type estimators of regression function with applications pp. 133-144 Downloads
Li-Xing Zhu and Kai W. Ng
On asymptotic expansions in the first uniform Kolmogorov theorem pp. 145-151 Downloads
V. Cekanavicius
The laws of the iterated logarithm of some estimates in partly linear models pp. 153-162 Downloads
Jiti Gao
A note on the asymptotic behavior of conditional extremes pp. 163-170 Downloads
Ashis K. Gangopadhyay
Concavity of Box-Cox log-likelihood function pp. 171-175 Downloads
Elies Kouider and Hanfeng Chen
Ordered and unordered random partitions of an integer and the GEM distribution pp. 177-183 Downloads
Masaaki Sibuya and Hajime Yamato
Robust scale estimation based on the the empirical characteristic function pp. 185-192 Downloads
Marianthi Markatou, Joel L. Horowitz and Russell V. Lenth

Volume 25, issue 1, 1995

The Strassen law of the iterated logarithm in Banach function spaces pp. 1-8 Downloads
R. Norvaisa
On the E-optimality of some two-way elimination of heterogeneity designs pp. 9-13 Downloads
Henryk Brzeskwiniewicz
A note on the symmetry of normal mean hypotheses and its implications pp. 15-20 Downloads
Xiaomi Hu
On the strong law of large numbers for sums of pairwise independent random variables pp. 21-26 Downloads
Alexander Martikainen
Unit root tests for seasonal models with deterministic trends pp. 27-35 Downloads
Sinsup Cho, Young J. Park and Sung K. Ahn
Optimal weighing designs and some new weighing matrices pp. 37-42 Downloads
Christos Koukouvinos
Asymptotic normality of multivariate trimmed means pp. 43-53 Downloads
Miguel A. Arcones
Consistency of the local kernel density estimator pp. 55-61 Downloads
Geof H. Givens
Von Mises conditions, [delta]-neighborhoods and rates of convergence for maxima pp. 63-70 Downloads
Edgar Kaufmann
Improved upper bounds for probabilities of uniform deviations pp. 71-77 Downloads
Gabor Lugosi
On some characterizations of the t-distribution pp. 79-85 Downloads
Reinaldo B. Arellano-Valle and Heleno Bolfarine
Some properties of a limiting distribution in Quicksort pp. 87-94 Downloads
Kok Hooi Tan and Petros Hadjicostas

Volume 24, issue 4, 1995

Multivariate p-norm symmetric distributions pp. 281-288 Downloads
Xinnian Yue and Chunsheng Ma
Estimation of scale matrix of elliptically contoured matrix distributions pp. 289-297 Downloads
Run-Ze Li and Kai-Tai Fang
The Bahadur representation of sample quantiles for sequences of strongly mixing random variables pp. 299-304 Downloads
Ken-ichi Yoshihara
A semigroup approach to poisson approximation with respect to the point metric pp. 305-314 Downloads
Bero Roos
Two-sample empirical likelihood method pp. 315-319 Downloads
Bing-Yi Jing
The Bernstein polynomial estimator of a smooth quantile function pp. 321-330 Downloads
Cheng Cheng
Ballot theorems revisited pp. 331-338 Downloads
Takis Konstantopoulos
Characterizations of probability distributions based on discrete p-monotonicity pp. 339-344 Downloads
Theofanis Sapatinas
An invariance property of optimal spectral bandwidths pp. 345-346 Downloads
P. M. Robinson
Iterative estimates for a smoothing parameter pp. 347-356 Downloads
Jiayang Sun
A note on strong convergence rates in nonparametric regression pp. 357-364 Downloads
Philip E. Cheng
A double-integral equation for the average run length of a multivariate exponentially weighted moving average control chart pp. 365-373 Downloads
Steven E. Rigdon
Optimal block designs revisited: An approximate theory detour pp. 375-380 Downloads
Friedrich Pukelsheim and Bikas Kumar Sinha

Volume 24, issue 3, 1995

Moments of measures attracted to operator semi-stable laws pp. 187-192 Downloads
Hans-Peter Scheffler
Asymptotic information for parametric estimation from an equilibrium particle process pp. 193-198 Downloads
Michael J. Phelan
Average error in the central limit theorem for the cumulative processes pp. 199-204 Downloads
Allen Roginsky
Improved minimax estimation of powers of the variance of a multivariate normal distribution under the entropy loss function pp. 205-211 Downloads
Nabendu Pal and Chiahua Ling
Some self-similar processes related to local times pp. 213-218 Downloads
Narn-Rueih Shieh
Alarm rates for quality control charts pp. 219-224 Downloads
Thomas M. Margavio, Michael D. Conerly, William H. Woodall and Laurel G. Drake
On LP stochastic representations pp. 225-227 Downloads
S. J. Lin
On the almost sure behaviour of sums of random variables pp. 229-231 Downloads
Valentin V. Petrov
Differential calculus relative to some point processes pp. 233-242 Downloads
A. Dermoune
Skorohod's theorem and convergence of types pp. 243-244 Downloads
K. Fazli and J. Behboodian
On the central limit theorem for U-statistics under absolute regularity pp. 245-249 Downloads
Miguel A. Arcones
Rank regression for current status data pp. 251-256 Downloads
Jorge Aragón and Adolfo J. Quiróz
On the biases of error estimators in prediction problems pp. 257-262 Downloads
Peter Hall
A uniform approximation to the sampling distribution of the coefficient of variation pp. 263-268 Downloads
Werner Hürlimann
On two recent papers of Y. Kanazawa pp. 269-271 Downloads
M. C. Jones
Second-order asymptotic efficiency of PMLE in generalized linear models pp. 273-279 Downloads
Hua Liang

Volume 24, issue 2, 1995

On a modified bootstrap for certain asymptotically nonnormal statistics pp. 91-98 Downloads
Somnath Datta
A note on bivariate Dawson-Sankoff-type bounds pp. 99-104 Downloads
Tuhao Chen and E. Seneta
Estimators of integrals of powers of density derivatives pp. 105-110 Downloads
Peter Hall and Rodney C. L. Wolff
Use of moments in studies of limit distributions arising from iterated random subdivisions of an interval pp. 111-119 Downloads
Norman L. Johnson and Samuel Kotz
Limit theorems for the logarithm of sample spacings pp. 121-132 Downloads
Yongzhao Shao and Marjorie G. Hahn
On recurrence relations for order statistics pp. 133-138 Downloads
H. A. David
Quantile estimation of treatment effect for the two-sample problem with right censored data pp. 139-145 Downloads
Hyo-Il Park and Sang-Gue Park
A note on a unified test for multivariate linear relationships pp. 147-151 Downloads
Yoshiko Isogawa
Inadmissibility of some tests for order-restricted alternatives pp. 153-156 Downloads
Arthur Cohen and H. B. Sackrowitz
When is a truncated covariance function on the line a covariance function on the circle? pp. 157-164 Downloads
Andrew T. A. Wood
A counterexample concerning uniform ergodic theorems for a class of functions pp. 165-168 Downloads
Andrew Nobel
Edgeworth approximations for rank sum test statistics pp. 169-171 Downloads
John E. Kolassa
A simple combinatorial proof of a result by Robertson and Pillers pp. 173-175 Downloads
Hari Mukerjee
A note on the accuracy of an approximate interval for the binomial parameter pp. 177-180 Downloads
Longcheen Huwang
A note on the local asymptotically minimax rate for estimating a crossing point in a diagnostic marker problem pp. 181-185 Downloads
Fushing Hsieh and Bruce W. Turnbull

Volume 24, issue 1, 1995

A note on autocovariance estimation in the presence of discrete spectra pp. 1-8 Downloads
Christian Houdré and Benjamin Kedem
On a theorem of K. Schmidt pp. 9-12 Downloads
Richard C. Bradley
Nonparametric estimation of regression parameters from censored data with a discrete covariate pp. 13-20 Downloads
Mohammad H. Rahbar and Joseph C. Gardiner
Small perturbations of Gaussian regressors pp. 21-31 Downloads
Annie Millet and Wlodzmierz Smolenski
A linear-quadratic distributional identity pp. 33-37 Downloads
Hammou El Barmi
A geometric approach of the generalized least-squares estimation in analysis of covariance structures pp. 39-47 Downloads
S. J. Wang and Sik-Yum Lee
Estimation of nonlinear random coefficient models pp. 49-56 Downloads
Rogelio Q. Ramos and Sastry G. Pantula
Asymptotics of k-mean clustering under non-i.i.d. sampling pp. 57-66 Downloads
Regis J. Serinko and Gutti Jogesh Babu
A generalization of the Wishart distribution pp. 67-70 Downloads
Ming-Tien Tsai
On the Doléans function of set-indexed submartingales pp. 71-75 Downloads
Marcello De Giosa and Rosamaria Mininni
Asymptotic normality of a smooth estimate of a random field distribution function under association pp. 77-90 Downloads
George G. Roussas
Page updated 2021-07-24